# SDR CALA2013123094001

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 65,629 hours, 24,831 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 145
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FQI CH 1 FAULT DISPLAYED ON UPPER ECAM.  PLACED FQI CH 1 ON DEFERRAL IAW MEL CARD 28220. REPLACED FQI COMPUTER IAW AMM 28-42-34-401.
